# SDR FDEA201502050456

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 738 hours, 15,177 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WON'T CLOSE IN FLIGHT.  SECURED DOOR FRAME SCREWS.  OPERATIONS CHECKED GOOD.
